Alert archive / Arkansas / River Flood Advisories in 2015
River Flood Advisory 30, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood advisory at Jul 8, 2015, 11:08 AM CDT for Franklin County, Johnson County, Logan County, Arkansas. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2015, 11:08 AM CDT (16:08 UTC)
- Expired
- Jul 10, 2015, 10:00 AM CDT
- In force
- 47 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Franklin County, AR, Johnson County, AR, Logan County, AR
The radar
The Western Arkansas radar (KSRX), 63 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Ozark L/D Tailwater (OZGA4).
- Action stage
- 355.5 ft
- Minor stage
- 357 ft
- Moderate stage
- 363 ft
- Major stage
- 365 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at Jul 8, 10:10 AM CDT, 58 minutes earlier.
Area forecast discussion, Jul 8, 10:10 AM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1010 AM CDT WED JUL 8 2015
.DISCUSSION...
RECENTLY UPDATED ZFP REFLECTS ADJUSTMENTS TO POPS AND TRIMMING
OF THE FLASH FLOOD WATCH. MOST OF THE HEAVIER RAIN HAS PUSHED E-SE
OF THE INTERSTATE 44 CORRIDOR...BUT FOR NOW HAVE CANCELLED THE
WATCH FOR MOST COUNTIES TO THE NORTHWEST OF I-44. REMAINING
FIRST PERIOD ELEMENTS LOOK REASONABLE AT THIS TIME AND WILL BE
LEFT AS IS. ADDITIONAL CHANCES FOR RAIN AND THUNDER WILL CONTINUE
THROUGH TONIGHT...AND INTO TOMORROW AS THE BOUNDARY LIFTS BACK TO
THE NORTH. POPS WILL BE ON THE DECREASE BY LATE AFTERNOON AND
EVENING AS THE WARM FRONT PUSHES INTO KANSAS. UPPER RIDGING
BEGINS TO TAKE HOLD...AND WILL RESULT IN HOT..HUMID...BUT SETTLED
WEATHER FOR LATE IN THE WEEK AND THROUGH THE WEEKEND.
UPDATED ZFP/PFM/AFM/FFA ALREADY SENT.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ049-053-
056>058-061>063-065>076.
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ001-002-010-
011-019-020-029.
&&
SHORT TERM...23
LONG TERM....10Hazardous weather outlook, Jul 8, 4:44 AM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 444 AM CDT WED JUL 8 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 444 AM CDT WED JUL 8 2015 ...DANGEROUS FLASH FLOODING POTENTIAL CONTINUES TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN AND FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... WIDESPREAD SHOWERS AND THUNDERSTORMS...PRODUCING HEAVY RAIN AND AREAS OF FLASH FLOODING...ARE ONGOING THIS MORNING ACROSS PORTIONS OF EASTERN OKLAHOMA AND FAR NORTHWEST ARKANSAS IN ADVANCE OF A SLOW MOVING FRONT. THE HEAVY RAIN AXIS WILL GRADUALLY SHIFT TO THE NORTH AND EAST THROUGH THE DAY...WITH THE HEAVIEST RAIN TAPERING OFF FROM WEST TO EAST THIS AFTERNOON AND EVENING. AN ADDITIONAL 1 TO 3 INCHES OF RAIN CAN BE EXPECTED MAINLY THIS MORNING IN A BAND FROM NEAR LAKE EUFAULA NORTHEASTWARD TOWARD GROVE AND ROGERS...WITH ONE HALF TO ONE INCH ACROSS THE REMAINDER OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. THESE AMOUNTS ARE ON TOP OF WHAT HAS ALREADY FALLEN SINCE MONDAY NIGHT...AND WILL LIKELY LEAD TO ADDITIONAL AREAS OF FLASH FLOODING. MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP PRIMARILY AFTER MIDNIGHT TONIGHT ACROSS AREAS NORTH OF INTERSTATE 40 AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE AREA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY AND SATURDAY...NO HAZARDS. SUNDAY THROUGH TUESDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... SCATTERED THUNDERSTORMS WILL LIKELY BE ONGOING THURSDAY MORNING ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH ADDITIONAL STORMS POSSIBLE DURING THE AFTERNOON AS WELL. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. A MORE TYPICAL SUMMERTIME PATTERN WILL DEVELOP OVER THE SOUTH CENTRAL UNITED STATES THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK...AS UPPER LEVEL HIGH PRESSURE BUILDS INTO THE REGION. ABOVE NORMAL TEMPERATURES WILL COMBINE WITH THE HUMIDITY FROM THIS WEEKS RAINS TO RESULT IN HEAT INDEX VALUES WELL INTO THE TRIPLE DIGITS. HEAT INDEX VALUES SUNDAY THROUGH TUESDAY MAY EXCEED 105 DEGREES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jul 8, 11:08 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1108 AM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD MUSKOGEE 35.75N 95.37W
07/07/2015 MUSKOGEE OK NEWSPAPER
FLOODING OF COODY CREEK WASHED OUT A BRIDGE ON EAST 55TH
STREET SOUTH IN MUSKOGEE. REPORT RELAYED BY LOCAL
NEWSPAPER FROM MUSKOGEE CITY EM.
&&
DMJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:55 PM CDT | River Flood Warning | TSA | Ottawa | 63 hr |
| Jul 7, 8:56 PM CDT | River Flood Warning | TSA | Creek | 37 hr |
| Jul 7, 8:57 PM CDT | River Flood Advisory | TSA | Muskogee | 36 hr |
| Jul 7, 9:01 PM CDT | River Flood Warning | TSA | Cherokee | 30 hr |
| Jul 7, 9:17 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Okfuskee and 2 more | 12 hr |
| Jul 8, 12:32 AM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Osage and 6 more | 3 hr |
| Jul 8, 1:09 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 8 hr |
| Jul 8, 1:17 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes | 3 hr |
| Jul 8, 3:18 AM CDT | Areal Flood Advisory | TSA | Craig, Creek, Nowata, Osage, Ottawa, Pawnee and 4 more | 3 hr |
| Jul 8, 6:37 AM CDT | Flash Flood Warning | TSA | Cherokee, Muskogee, Wagoner | 7 hr |
| Jul 8, 6:46 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 3 hr |
| Jul 8, 6:49 AM CDT | Areal Flood Advisory | TSA | Pittsburg | 3 hr |
| Jul 8, 7:28 AM CDT | Flash Flood Warning | TSA | Pittsburg | 6 hr |
| Jul 8, 9:29 AM CDT | Flash Flood Warning | TSA | McIntosh, Okmulgee | 4 hr |
| Jul 8, 9:39 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa | 3 hr |
| Jul 8, 12:48 PM CDT | Special Weather Statement | TSA | LeFlore | 42 min |
| Jul 8, 12:51 PM CDT | Special Weather Statement | TSA | LeFlore, Pushmataha | 39 min |
| Jul 8, 1:33 PM CDT | Areal Flood Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Wagoner | 18 hr |
| Jul 8, 1:33 PM CDT | Special Weather Statement | TSA | LeFlore | 42 min |
| Jul 8, 1:57 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 48 min |
| Jul 8, 2:11 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 49 min |
| Jul 8, 2:55 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 65 min |
| Jul 8, 3:28 PM CDT | Special Weather Statement | TSA | LeFlore | 47 min |
| Jul 8, 4:23 PM CDT | Areal Flood Advisory | TSA | Adair, Haskell, LeFlore, Sequoyah | 112 min |
| Jul 7, 9:31 PM CDT | River Flood Warning | TSA | Crawford, Sebastian | 69 hr |
| Jul 7, 9:31 PM CDT | River Flood Warning | TSA | Franklin, Johnson, Logan | 3 days |
| Jul 8, 12:19 PM CDT | Special Weather Statement | TSA | Crawford | 41 min |
| Jul 8, 2:18 PM CDT | Areal Flood Advisory | TSA | Carroll, Crawford, Franklin, Madison, Sebastian, Washington | 3 hr |
| Jul 8, 2:22 PM CDT | Special Weather Statement | TSA | Franklin, Sebastian | 38 min |
| Jul 8, 4:10 PM CDT | Special Weather Statement | TSA | Sebastian | 35 min |
| Jul 8, 4:51 PM CDT | Special Weather Statement | TSA | Franklin | 24 min |
| Jul 8, 5:04 PM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 3 hr |
Nearby
River Flood Advisories in Arkansas, 2015Every river flood advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.